# SDR CALA2021041600478

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 104,039 hours, 10,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23503
- Condition: Corroded
- Location: Bs 1968
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM BLOWER EXHAUST VENT PORT AT STA1968 FUSELAGE SKIN FOUND CORROSION.  STA1968 FUSELAGE SKIN VACUUM BLOWER EXHAUST VENT PORT CORROSION AREA REPAIRED AS PER SRM 53-70-01 REV 85 AND ECRA 5331-02712 REV -.
